MathSciNet Relay Station
MathSciNet bibliographic data
MR2471447 (2009k:42073) 42C40 (41A15 46B15 46E35 65T60)
Jia, Rong-Qing Spline wavelets on the interval with homogeneous boundary conditions. Adv. Comput. Math. 30 (2009), no. 2, 177–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement